On equivalence of deforming Lie subalgebroids and deforming coisotropic submanifolds

Research output: Contribution to journalArticle

Abstract

Results on deformations of coisotropic submanifolds and Lie subalgebroids are obtained separately. Due to the close connection between these two objects, in this paper, we attempt to classify the relations between their deformation results. Under the correspondence (a Lie subalgebroid E of A) ↦ (the coisotropic submanifold E of A), two deformation results turn out to be equivalent. However, under the picture (a coisotropic submanifold S of M) ↦ (the Lie subalgebroid NS of TM), difference in certain regularity conditions emerges.

Original languageEnglish (US)
Pages (from-to)258-270
Number of pages13
JournalJournal of Geometry and Physics
Volume116
DOIs
StatePublished - Jun 1 2017

Fingerprint

Submanifolds
equivalence
Equivalence
Regularity Conditions
regularity
Correspondence
Classify
Object

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Cite this

@article{d3ff392c762046e89cb2ba83059a16d6,
title = "On equivalence of deforming Lie subalgebroids and deforming coisotropic submanifolds",
abstract = "Results on deformations of coisotropic submanifolds and Lie subalgebroids are obtained separately. Due to the close connection between these two objects, in this paper, we attempt to classify the relations between their deformation results. Under the correspondence (a Lie subalgebroid E of A) ↦ (the coisotropic submanifold E⊥ of A∗), two deformation results turn out to be equivalent. However, under the picture (a coisotropic submanifold S of M) ↦ (the Lie subalgebroid N∗S of T∗M), difference in certain regularity conditions emerges.",
author = "Xiang Ji",
year = "2017",
month = "6",
day = "1",
doi = "10.1016/j.geomphys.2017.01.023",
language = "English (US)",
volume = "116",
pages = "258--270",
journal = "Journal of Geometry and Physics",
issn = "0393-0440",
publisher = "Elsevier",

}

On equivalence of deforming Lie subalgebroids and deforming coisotropic submanifolds. / Ji, Xiang.

In: Journal of Geometry and Physics, Vol. 116, 01.06.2017, p. 258-270.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On equivalence of deforming Lie subalgebroids and deforming coisotropic submanifolds

AU - Ji, Xiang

PY - 2017/6/1

Y1 - 2017/6/1

N2 - Results on deformations of coisotropic submanifolds and Lie subalgebroids are obtained separately. Due to the close connection between these two objects, in this paper, we attempt to classify the relations between their deformation results. Under the correspondence (a Lie subalgebroid E of A) ↦ (the coisotropic submanifold E⊥ of A∗), two deformation results turn out to be equivalent. However, under the picture (a coisotropic submanifold S of M) ↦ (the Lie subalgebroid N∗S of T∗M), difference in certain regularity conditions emerges.

AB - Results on deformations of coisotropic submanifolds and Lie subalgebroids are obtained separately. Due to the close connection between these two objects, in this paper, we attempt to classify the relations between their deformation results. Under the correspondence (a Lie subalgebroid E of A) ↦ (the coisotropic submanifold E⊥ of A∗), two deformation results turn out to be equivalent. However, under the picture (a coisotropic submanifold S of M) ↦ (the Lie subalgebroid N∗S of T∗M), difference in certain regularity conditions emerges.

UR - http://www.scopus.com/inward/record.url?scp=85013861761&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85013861761&partnerID=8YFLogxK

U2 - 10.1016/j.geomphys.2017.01.023

DO - 10.1016/j.geomphys.2017.01.023

M3 - Article

AN - SCOPUS:85013861761

VL - 116

SP - 258

EP - 270

JO - Journal of Geometry and Physics

JF - Journal of Geometry and Physics

SN - 0393-0440

ER -